# SDR USAA2012120700006

- Difficulty date: October 25, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65538343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - STRINGER TO BULKHEAD FITTING CORRODED AT FS 1085.56 AND S2L.  REMOVED AND REPLACED FITTING IAW B737-400 SRM 51-40-02-0G PARAGRAPH 7D FIGURE 12.
